# SDR ASOA2012112802547

- Difficulty date: October 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,814 hours, 16,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 ANGLE IS CRACKED INBD OF RBL 36.  COMPLIED WITH REO 601R-53-41-059.
